# SDR CALA2013093091548

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 50,917 hours, 20,549 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED ELAC NR 1 IAW MM 27-93-34 AFS & LAND VERIFICATION TESTED NORMAL IAW MM 22-96-00 & MM 22-97-00.  AC RETURNED TO FULL CAT III CAPABILITY.
